Baldwin, John T. and Shelah, Saharon, Randomness and semigenerieity. Transactions of the American Mathematical Society, vol. 349 (1997), no. 4, pp. 1359–1376.
Baldwin, John T. and Shelah, Saharon, DOP and FCP in generic structures, this Journal, vol. 63 (1998), pp. 427–438.
Baldwin, John T. and Shi, Niandong, Stable generic structures, Annals of Pure and Applied Logic, vol. 79 (1996), no. 1, pp. 1–35.
Ikeda, Koichiro, Kikyo, Hirotaka, and Tsuboi, Akito. On generic structures with a strong amalgamation property, this Journal, vol. 74 (2009), no. 3, pp. 721–733.
Laskowski, Michael C., A simpler axiomatization of the Shelah–Spencer almost sure theories, Israel Journal of Mathematics, vol. 161 (2007), pp. 157–186.
Shelah, Saharon and Spencer, Joel. Zero-one laws for sparse random graphs. Journal of the American Mathematical Society, vol. 1 (1988), no. 1, pp. 97–115.
Spencer, Joel, The strange logic of random graphs. Algorithms and Combinatorics, vol. 22. Springer-Verlag, Berlin, 2001.
Tarski, Alfred, Mostowski, A., and Robinson, R. M.. Undecidable theories, North-Holland, 1968.
Wagner, Frank O., Relational structures and dimensions. Automorphisms of first-order structures, Oxford Science Publications, Oxford University Press, New York, 1994, pp. 153–180.